Unknown

Dataset Information

Differentiating between Laryngopharyngeal Dysesthesia and Hypersensitivity Reactions to Oxaliplatin and Addressing Dyspnea: 2 Case Reports.


ABSTRACT: Oxaliplatin is a key drug for colorectal cancer and causes peripheral neuropathy. Oxaliplatin-induced laryngopharyngeal dysesthesia is an acute peripheral neuropathy similar to a hypersensitivity reaction. Hypersensitivity reactions to oxaliplatin do not require immediate discontinuation, but re-challenge and desensitization therapy can be very burdensome for patients. We encountered 2 cases in which laryngopharyngeal dysesthesia could be differentiated from hypersensitivity reactions to oxaliplatin, and treatment could continue. The first case was that of a 58-year-old woman who developed dyspnea during the first course of combination therapy with capecitabine and oxaliplatin as the primary treatment for advanced rectal cancer. After laryngopharyngeal dysesthesia was differentiated from h

SUBMITTER: Kawaguchi F 

PROVIDER: S-EPMC10176188 | biostudies-literature | 2023 Jan-Dec

REPOSITORIES: biostudies-literature